RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1297–1300 (Mi dan39228)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On integral representations and measures associated with functions of Mittag-Leffler type

M. M. Dzhrbashyan, R. A. Bagiyan

Institute of Mathematics, Academy of Sciences of ArmSSR, Erevan

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 517.53
Received: 20.03.1975

Citation: M. M. Dzhrbashyan, R. A. Bagiyan, “On integral representations and measures associated with functions of Mittag-Leffler type”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1297–1300

Citation in format AMSBIB
\Bibitem{DzhBag75}
\by M.~M.~Dzhrbashyan, R.~A.~Bagiyan
\paper On integral representations and measures associated with functions of Mittag-Leffler type
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1297--1300
\mathnet{http://mi.mathnet.ru/dan39228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0387696}
\zmath{https://zbmath.org/?q=an:0326.30030}


Linking options:
  • http://mi.mathnet.ru/eng/dan39228
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. U. Arakelian, A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, “Mkhitar Mkrtichevich Dzhrbashyan (on his sixtieth birthday)”, Russian Math. Surveys, 34:2 (1979), 269–275  mathnet  crossref  mathscinet  zmath
    2. A. V. Pskhu, “The fundamental solution of a diffusion-wave equation of fractional order”, Izv. Math., 73:2 (2009), 351–392  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:36
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020